fatigue – tysabri induced?

found this when looking up possible side effects of tysabri, and thought it was as good a description of fatigue as i’ve found:

Fatigue: A condition characterized by a lessened capacity for work and reduced efficiency of accomplishment, usually accompanied by a feeling of weariness and tiredness.

it’s been a long, weary week.

Advertisements

3 thoughts on “fatigue – tysabri induced?

  1. “feeling of weariness and tiredness”

    Profound and overwhelming tiredness … a kind of tiredness that eclipses the consideration of anything else. Yess … that better.

  2. The definition on all of the medical websites continues with:

    ::Fatigue can be acute and come on suddenly or ::chronic and persist.

    This definition doesn’t begin to describe the medical-induced fatigue that many of us experience. There is no way to push past real fatigue; it simply consumes your mind and body past the ability to manage.

    When you have to take a nap at 1:00pm after a nine-hour night of sleep, you know that this is bigger than your “will.”

    Thank goodness my doctors don’t pooh-pooh fatigue. It is a known side effect of these drugs, and in combination, they throw some of us over the edge. If someone told me this was in my head, I might be on trial for assault.

    Sometimes, with drug-induced fatigue, the fatigue lessens over time. Let’s hope that this is the case for you.

    Be well.

    *susan*

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s